Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 431794, 9 pages
http://dx.doi.org/10.1155/2013/431794
Research Article

A Secure Implementation of a Symmetric Encryption Algorithm in White-Box Attack Contexts

School of Software Engineering, Tongji University, Shanghai 200184, China

Received 21 July 2013; Accepted 17 September 2013

Academic Editor: Sabri Arik

Copyright © 2013 Yang Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Shi, Qin Liu, and Qinpei Zhao, “A Secure Implementation of a Symmetric Encryption Algorithm in White-Box Attack Contexts,” Journal of Applied Mathematics, vol. 2013, Article ID 431794, 9 pages, 2013. https://doi.org/10.1155/2013/431794.